# SDR CA150513002

- Difficulty date: May 8, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cvac 34030
- Aircraft time: 84,097 hours
- Engine: Allsn 501D13
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: 4215AF1849
- Condition: Failed
- Location: Tail Pipe
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) IN FLIGHT THE ACFT NR 2 ENG ZONE 1 FIRE WARNING LIGHT ILLUMINATED.  THE FLIGHT CREW ACCOMPLISHED THE ENG FIRE DRILL & CHECKLIST PROCEDURES WHICH RESULTED IN A SHUTDOWN OF THE ENG.  UPON SHUTDOWN, THE FIRE WARNING LIGHT EXTINGUISHED.  THE FLIGHT CREW RETURNED TO BASE FOR AN UNEVENTFUL LANDING.  FOUND THE RT ENG FWD TAILPIPE CLAMP FAILED.  THE CLAMP WAS INSPECTED & REPLACED, THE ACFT RETURNED TO SERVICE.  ALL SUBSEQUENT OPERATIONS WERE NORMAL.
